Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 184, NWS North Platte, NE

July 17, 2015Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2015, 6:43 PM CDT for Lincoln County, Nebraska. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2015, 6:43 PM CDT (23:43 UTC)
Expired
Jul 17, 2015, 7:30 PM CDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 6:46 PM CDTHAIL 13 Ne Hershey, NE
Jul 17, 7:16 PM CDTHAIL 17 N North Platte, NELARGEST STONE MEASURED 1.125 INCH IN DIAMETER.
Jul 17, 7:23 PM CDTHAIL 1.258 Ne North Platte, NE
Jul 17, 7:35 PM CDTHAIL 110 Ne North Platte, NE
Jul 17, 7:38 PM CDTHAIL 113 Ne North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 4:03 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-418 J/kg
Mixed-layer LCL
2490 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS53 KLBF 172343
SVRLBF
NEC111-180030-
/O.NEW.KLBF.SV.W.0184.150717T2343Z-150718T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 730 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERSHEY...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  NORTH PLATTE...HERSHEY...BIRDWOOD AND BECK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 158 AND 181.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 80 AND 103.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4139 10092 4139 10057 4113 10053 4104 10107
      4127 10120
TIME...MOT...LOC 2343Z 245DEG 21KT 4117 10103

HAIL...1.75IN
WIND...<50MPH

$$

STOPPKOTTE
1 follow-up statement
821 
WWUS53 KLBF 180005
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM MDT FRI JUL 17 2015

NEC111-180030-
/O.CON.KLBF.SV.W.0184.000000T0000Z-150718T0030Z/
LINCOLN NE-
705 PM CDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN COUNTY UNTIL 730 PM CDT...

AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF NORTH PLATTE...AND MOVING EAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE AND BECK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 166 AND 181.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 80 AND 103.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4106 10093 4132 10109 4139 10092 4139 10057
      4113 10053
TIME...MOT...LOC 0005Z 261DEG 27KT 4122 10081

HAIL...1.25IN
WIND...<50MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:35 PM CDT, 8 minutes earlier.

Area forecast discussion, Jul 17, 6:35 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT FRI JUL 17 2015

.SYNOPSIS...
ISSUED AT 320 PM CDT FRI JUL 17 2015

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN
CONUS. MEANWHILE A UPPER LEVEL LOW IS MOVING ACROSS THE SOUTHERN
PLAINS OF CANADA WITH A TRAILING TROUGH OVER THE NORTHERN/CENTRAL
ROCKIES. SFC COLD FRONT IS PUSHING ACROSS THE NORTHERN HIGH PLAINS
THIS AFTERNOON. TEMPS ALONG AND AHEAD OF THE FRONT ARE IN THE MID
90S TO NEAR 100 WITH UPPER 70S TO MID 80S BEHIND THE FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT
THIS EVENING AND CONTINUE OVER NIGHT AS THE FRONT PUSHES EAST.
MEANWHILE A SUBTLE MID LEVEL DISTURBANCE LIFTS IN THE WEST/SOUTHWEST
FLOW ACROSS NORTHEAST CO INTO SW NEB...WHICH WILL BE ANOTHER AREA OF
THUNDERSTORMS.

THE SFC LOW IS LOCATED IN S DAKOTA AND IS WHERE THE BEST SHEAR IS
LOCATED...HOWEVER STILL DECENT INTO NORTHERN NEBR WITH THE FRONT.
MODELS IN AGREEMENT WITH STORMS /WHICH HAVE ALREADY FIRED TO THE
WEST/ WILL CONTINUE TO INCREASE IN COVERAGE MOVE ACROSS THE AREA.
ROTATING STORMS ARE POSSIBLE AND SOME SEVERE WEATHER IS ANTICIPATED.
MOISTURE IS ON THE INCREASE WITH PWATS CLIMBING ABOVE 1.25 INCHES
AND LOCALLY BRIEF HEAVY RAINFALL WILL BE POSSIBLE. STORM MOTION IS
SHOULD BE FAIRLY QUICKLY AT 20 PLUS MPH.

AHEAD OF THE FRONT WITH THE SUBTLE WAVE A FEW ISOLATED TO SCATTERED
STORMS ARE EXPECTED. MODELS VARY GREATLY ON COVERAGE WHICH LEADS TO
A LOWER CONFIDENCE POP FORECAST. SHEAR NOT AS IMPRESSIVE AS FURTHER
NORTH...STILL 25 TO 35 KTS. MODELS HAVE CAPE VALUES AT 1000 TO 1500
J/KG SO SOME ISOLATED SEVERE CANNOT BE RULED OUT.

OVERNIGHT THE STORMS QUICKLY PUSH TO THE EAST WITH STORMS LAST TO
EXIT NORTH CENTRAL IN THE MORNING. LOWS COOLEST /UPPER 50S/ IN THE
WEST WHERE CLEARING WILL DEVELOP FIRST WHILE LOWER TO MID 60S
BENEATH THE LINGERING CLOUD COVER.

TOMORROW COOLER BEHIND THE FRONT WITH MOST AREAS IN THE 80S. MODELS
DEVELOP STORMS OVER THE HIGHER TERRAIN FOR THE AFTERNOON BUT EXPECT
THE AFTERNOON TO REMAIN DRY FOR OUR CWA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI JUL 17 2015

SAT NIGHT AND SUNDAY...STALLED FRONTAL POSITION WILL BE KEY TO
LOCATION OF NEW THUNDERSTORM DEVELOPMENT...AND MODELS HAVE THEIR
DIFFERENCES IN HOW THEY HANDLE THIS DEVELOPMENT OR LACK THEREOF. THE
GEM IS AN OUTLIER IN THAT IT DEVELOPS CONVECTION ALONG THE SFC FRONT
IN KS...WHILE OTHER MAIN MODELS DEVELOP TSRA IN THE POST-FRONTAL
UPSLOPE AREA CLOSER TO THE NEXT PV ANOMALY TO CONTRIBUTE TO THE
DEVELOPMENT WHICH SAGS SWD INTO WY SAT NIGHT. ASSUMING THERE IS ONLY
SUBTLE WAVES AVAILABLE TO INTERACT DIRECTLY TO ENHANCE CONVERGENCE
ALONG THE SFC FRONT...AND INSUFFICIENT FOR DEEP...MOIST
CONVECTION...WILL SIDE WITH THE POST-FRONTAL ENVIRONMENT AS MOST
FAVORABLE DUE TO THE BETTER UPPER FORCING TO FOCUS DEVLOPMENT ALONG
THE HIGHER TERRAIN AND BETTER ASSOCIATED SHEAR. ANY STORMS WOULD
THEN MOVE INTO THE WRN AND SOUTHERN FCST AREA SAT NIGHT.  IN THIS
SCENARIO THE SRN AND WRN ZONES WOULD BE FAVORED AS HIGHEST CHANCES
AND THE FCST WAS TAILORED THAT WAY. MODELS SOMEWHAT SIMILAR IN
DEVELOPING WEAK INSTABILITY IN THE PANHANDLE BY SUNDAY AFTERNOON.
HOWEVER UPPER SUPPORT UNCLEAR AT THIS TIME SO EVEN WITH BETTER
THERMODYNAMIC POTENTIAL POSP SLIGHTLY LOWER FOR SUNDAY NIGHT. TEMPS
WOULD BE COOLER ON SUNDAY...ESPECIALLY IN THE SOUTH WHERE CLOUD
COVER FROM CONVECTIVE DEBRIS WOULD LINGER.

MON-THU...ON THE HEMISPHERIC SCALE...AS ONE UPPER LOW MOVES OVER THE
EXISTING RIDGE IN THE NORTH PACIFIC...A MORE IMPRESSIVE UPPER LOW
ROTATES NORTHEASTWARD AND DEEPENS IN THE BERING SEA THROUGH THE
WEEKEND. THE RESPONSE IS TO RETROGRADE THE UPPER RIDGE AXIS FROM
NEAR 140W TO NEAR 160W. THIS ALLOWS THE PREVIOUSLY MENTIONED UPPER
LOW TO MOVE SEWD ALONG THE BC COAST AND INTO THE PAC NW. THIS IN
TURN WILL SHIFT THE REMNANTS OF TS DOLORES EWD INTO THE CENTRAL CA
COAST. THE PV ANOMALY ASSOCIATED WITH DOLORES WILL MOVE EWD ACROSS
THE CENTRAL ROCKIES THROUGH MID WEEK. IN ADDITION...MID AND HIGH LEVEL
MOISTURE...AS EVIDENCED BY MOISTURE TRANSPORT VECTORS AND MIXING
RATIOS ON THE 320K SFC...WILL ALSO PROGRESS EWD ACROSS THE ROCKIES
AND INTO THE CENTRAL PLAINS BY LATE TUES INTO WED. ALTHOUGH MODELS
DIFFER SOMEWHAT WITH DETAILS...ESPECIALLY LOW LEVEL MOISTURE
AVAILABILITY...THUNDERSTORM CHANCES WILL INCREASE WITH BETTER UPPER
FORCING POTENTIAL IN THIS SETUP. ALSO...PW VALUES INCREASE TO NEAR
THE 90TH PERCENTILE BY LATE TUES AND WED THANKS TO THE INCREASE OF
MID LEVEL MOISTURE. COLD FRONTAL PASSAGE ON MONDAY WILL DRY THE LOW
LEVELS SIGNIFICANTLY /MODELS SUGGESTING U30S TO L40S DEW POINTS/ BUT
LOW LEVEL MOISTURE WILL EVENTUALLY RETURN TUES INTO WED AS RETURN
SRLY FLOW INCREASES. TEMPS WILL BE WARM ON MONDAY DESPITE EARLY
FRONTAL PASSAGE THANKS TO A DRIER AIRMASS IN PLACE...COOLING FOR
TUEASDAY AND WED...THEN RETURNING TO ABOVE AVE FOR THE REMAINDER OF
NEXT WEEK AS A TRANSITORY UPPER RIDGE BUILDS AHEAD OF THE NEXT LOW
PRESSURE SYSTEM WHICH FORMS IN THE WEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI JUL 17 2015

THE ONGOING TSTM ACTIVITY SHOULD GRADUALLY EXIT FROM WEST TO EAST
OVERNIGHT CLEARING THE ERN EDGE OF THE FCST AREA AROUND 07Z-09Z.

THE RAP AND NAM SUGGEST A BROAD AREA OF MVFR CIGS AND COLD AIR
STRATUS FORMING ACROSS WRN/NCNTL NEB 06Z-15Z. BUT THIS IS NOT
SUPPORTED BY THE SREF SO WE WILL WAIT A BIT ON INCORPORATING THIS
INTO THE FORECAST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...CDC
Hazardous weather outlook, Jul 17, 3:32 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT FRI JUL 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT FRI JUL 17 2015 /232 PM MDT FRI JUL 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS
THE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS CAPABLE
OF PRODUCING DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS
MAINLY ALONG AND NORTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY
THROUGH BROKEN BOW IN CUSTER COUNTY. SOUTH OF THIS LINE...A
MARGINAL RISK OF SEVERE STORMS IS FORECAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ARE IN THE FORECAST SATURDAY NIGHT INTO SUNDAY.
THUNDERSTORM CHANCES RETURN AGAIN TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS ALONG
AND NORTH OF A LINE FROM OSHKOSH THROUGH BROKEN BOW.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 17, 6:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             3 W HYANNIS             42.00N 101.82W
07/17/2015  E1.00 INCH       GRANT              NE   LAW ENFORCEMENT

&&

MARTIN
Local storm report, Jul 17, 6:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             3 E PAXTON              41.12N 101.30W
07/17/2015  M1.00 INCH       KEITH              NE   PUBLIC

            60 MPH OUTFLOW WIND ESTIMATED.

&&

SJACOBS
Local storm report, Jul 17, 6:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             3 S BINGHAM             41.97N 102.06W
07/17/2015  E1.25 INCH       GRANT              NE   PUBLIC

            BROKE HOLES IN SKY LIGHTS

&&

SBAKER
Local storm report, Jul 17, 6:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             2 S SUTHERLAND          41.13N 101.13W
07/17/2015  E1.75 INCH       LINCOLN            NE   CO-OP OBSERVER

&&

MARTIN
Local storm report, Jul 17, 6:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 S SUTHERLAND          41.14N 101.13W
07/17/2015  E2.00 INCH       LINCOLN            NE   PUBLIC

            SUTHERLAND AND I80

&&

SBAKER
Local storm report, Jul 17, 6:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 W WHITMAN             42.04N 101.58W
07/17/2015  E1.00 INCH       GRANT              NE   PUBLIC

            50 MPH WINDS

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 4:31 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jul 17, 4:38 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins52 min
Jul 17, 5:07 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan53 min
Jul 17, 5:14 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan46 min
Jul 17, 5:29 PM CDTSevere Thunderstorm WarningLBFKeith46 min
Jul 17, 5:40 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan50 min
Jul 17, 5:43 PM CDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan47 min
Jul 17, 5:49 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas25 min
Jul 17, 6:04 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln41 min
Jul 17, 6:12 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jul 17, 6:28 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker47 min
Jul 17, 6:33 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jul 17, 6:48 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Wheeler28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.